# SDR OZCA201811080081

- Difficulty date: October 28, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N261BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 33,861 hours, 30,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FRAME 61 BETWEEN SL 17 AND SL 19 OF LOWER AFT FUSELAGE. COMPLIED WITH REPAIR IAW EMBRAER TECHNICAL DISPOSITION.
